Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
25 p, 401.8 KB Limit cycles coming from some uniform isochronous centers / Liang, Haihua (Guangdong Polytechnic Normal University(China). Department of Computer Science) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This article is about the weak 16--th Hilbert problem, i. e. we analyze how many limit cycles can bifurcate from the periodic orbits of a given polynomial differential center when it is perturbed inside a class of polynomial differential systems. [...]
2016 - 10.1515/ans-2015-5010
Advanced Nonlinear Studies, Vol. 16 Núm. 2 (2016) , p. 197-220  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.